# SDR ASOA00004

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120170
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK, FOUND CORROSION AT FRAME 21.  MAINTENANCE REPAIRED CORROSION FOLLOWING EO 120-53-0125 WHICH OUTLINES PROCEDURES FOR FRAME 21 CORROSION REPAIR.  (M)
